# SDR 98UAL900614

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Engine: Pwa JT8D15
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Quanity
- Component: Simmonds, 39308601236
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 AND 2 MAIN FUEL QUANTITY ERRATIC. CREW NOTED ABOUT 3 UNITS OF RUDDER TRIM APPLIED. FLIGHT DIVERTED TO RNO DUE TO POSSIBLE FUEL IMBALANCE.  *S/D*  CHECKED THE SYSTEM AND FOUND NO PROBLEMS.  REPLACED THE INDICATOR DUE TO READING UNSTABLE.
